Vol. 6, No. 1, 1956

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
On the number of absolute points of a correlation

Alan Jerome Hoffman, Morris Newman, Ernst Gabor Straus and Olga Taussky

Vol. 6 (1956), No. 1, 83–96
Mathematical Subject Classification
Primary: 15.0X
Milestones
Received: 16 August 1954
Published: 1 March 1956
Authors
Alan Jerome Hoffman
Morris Newman
Ernst Gabor Straus
Olga Taussky